# SDR FDEA201411183744

- Difficulty date: November 18, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5711053021100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 & 26 RT THE FASTENER HOLE NR 10   JUST BELOW THE HOLE L FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5310-T0314014 A PT1, TITLE: FUSELAGE - MAINFRAME - AD 2004-  20-14 - FASTENER HOLES CRACKED C/T FRAME 47 SPLICE FITTING BETWEEN STR 24 & 26 (EO 6-  5310-7-5017 PT4), REPAIRED THE FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STGR24 & 26 RT FASTENER HOLE #10 JUST BELOW THE HOLE "L" , MINOR REPAIR IAW GMM6-2-100
